How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask DrRussMD Your Own Question
DrRussMD
DrRussMD, Board Certified MD
Category: Medical
Satisfied Customers: 65280
Experience:  Board certified Internal medicine and Integrative medicine. Many years of experience all areas.
24257177
Type Your Medical Question Here...
DrRussMD is online now

I have just inadvertently taken my dogs medication instead

Resolved Question:

I have just inadvertently taken my dogs medication instead of my own. How embarrassingly stupid!!!!! The capsule was Atopica25mg ( ciclosporin) made by Novartis. Given for allergic dermatitis
Thanks Susanne King
Submitted: 1 year ago.
Category: Medical
Expert:  DrRussMD replied 1 year ago.

Hello

I am a double board certified doctor and will help you.

A very small dose.

it is not likely going to hurt you.

If you develop any symptoms [not likely] go to the ER.

If you are on other medications, you need to make sure you won't have a drug interaction.

OK, so you might have more questions or want to give me more information: Please use reply to expert if you have further questions. Also, please click a positive rating [hopefully excellent (5)—that’s how we are paid, per rating]. If you forgot something, just use reply and come back. I am here

http://www.justanswer.com/medical/expert-dr-thomas/

DrRussMD and 2 other Medical Specialists are ready to help you
Customer: replied 1 year ago.
Thanks for the reassurance.
Expert:  DrRussMD replied 1 year ago.

anytime

/Find me by request daily.